Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS Louisville, KY

June 20, 2006Hancock County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 20, 2006, 8:50 PM CDT for Hancock County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2006, 8:50 PM CDT (01:50 UTC)
Expired
Jun 21, 2006, 12:30 AM CDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Hancock County, KY

The radar

The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1751 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 210152
FFWLMK
KYC091-210530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM CDT TUE JUN 20 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 1230 AM CDT

* AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BAND OF THUNDERSTORMS HAD PRODUCED AN ESTIMATED 1.5 TO 2 INCHES OF 
RAIN IN THE LAST HOUR. LAW ENFORCEMENT HAS REPORTED HIGH WATER ON 
LOCAL ROADWAYS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HAWESVILLE...LEWISPORT...AND PELLVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 10 PM CDT...AS ADDITIONAL STORMS MOVE IN FROM 
THE NORTHWEST.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3773 8682 3780 8682 3784 8686 3783 8691
      3787 8689 3791 8694 3789 8698 3793 8698
      3798 8681 3789 8674 3791 8667 3777 8668
      3767 8664 3767 8664

$$
CS
1 follow-up statement
000 
WGUS73 KLMK 210309
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 PM EDT TUE JUN 20 2006

KYC091-210315-
HANCOCK KY-
1008 PM CDT TUE JUN 20 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HANCOCK COUNTY...

THE HEAVY RAINFALL THREAT HAS ENDED AS STORMS HAVE MOVED SOUTH INTO 
OHIO AND BUTLER COUNTIES. LOCAL LAW ENFORCEMENT INDICATES NO 
FLOODING PROBLEMS ONGOING IN HANCOCK COUNTY AT THIS TIME. HOWEVER 
THERE MAY STILL BE SOME STANDING WATER ON LOCAL ROADWAYS.

LAT...LON 3773 8682 3780 8682 3784 8686 3783 8691
      3787 8689 3791 8694 3789 8698 3793 8698
      3798 8681 3789 8674 3791 8667 3777 8668
      3767 8664 3767 8664

$$
CS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 8:48 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 20, 8:48 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
948 PM EDT TUE JUN 20 2006

.UPDATE...
TSRA ONGOING FROM WEST OF JASPER TO HARDINSBURG...WITH NEW CELLS
NEAR LEITCHFIELD AND S OF BWG. CELLS OVER HANCOCK COUNTY HAVE
BEEN PRODUCING HEAVY RAINFALL. BASED ON RECENT RADAR TRENDS FEEL
SCT TSRA WILL CONTINUE SW OF A HNB-SME LINE THROUGH THE EARLY
OVERNIGHT PERIOD. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE...LARGE HAIL AND HIGH WIND GUSTS ARE THE THREATS.

THERE LOOKS TO BE A DIMINISHING TREND COVERAGE-WISE AFTERWARDS...
HOWEVER LATEST NAM IS INDICATING INCREASING K-INDICES OVERNIGHT
AS 850MB FLOW PICKS UP A BIT. A FEW ISLTD TSRA ARE THEREFORE
POSSIBLE OVERNIGHT INTO WED MORNING OVER THE ENTIRE CWA SO WILL
INCLUDE THAT IN THE FCST UPDATE...HOWEVER WIDESPREAD ORGANIZED
CONVECTION SHOULD REMAIN WELL NW OF CWA PER LATEST SPC DAY 1
OUTLOOK.

ALSO MADE SOME ADJUSTMENTS TO MIN TEMPS...COOLING THOSE AREAS THAT
HAVE SEEN RAIN IN SRN INDIANA INTO AREAS WEST OF FTK.

UPDATED FORECAST OUT BY 10 PM EDT.

CS

&&

.PREV DISCUSSION... (ISSUED 833 PM EDT TUE JUN 20 2006)

MESO UPDATE...
STORMS AS OF NOW CONFINED TO LOCATIONS IN THE LMK CWA WEST OF A
HARDINSBURG TO PAOLI LINE. SO FAR...REPORTS HAVE BEEN MAINLY OF
TORRENTIAL DOWNPOURS AND SMALL HAIL WITH THESE CELLS. FREEZING
LEVELS ON ACARS SOUNDINGS ARE RATHER HIGH (14.5KFT)...SO PRECIP
EFFICIENCY WILL BE HIGH. CELLS ARE TRAINING OVER THE PERRY AND
DUBOIS COUNTY AREAS...WE HAVE A FLOOD ADVISORY OUT FOR DUBOIS
COUNTY UNTIL 9 PM CDT. WILL HAVE TO WATCH PERRY FOR POTENTIAL
FLOODING ISSUES. CELL COMING OUT OF SPENCER COUNTY INDIANA INTO
PERRY CO LOOKS INTENSE...AND WILL HAVE TO BE WATCHED. ONGOING
FORECAST IN DECENT SHAPE.

CS

PREV DISCUSSION... (ISSUED 301 PM EDT TUE JUN 20 2006)

SHORT TERM (TONIGHT-WEDNESDAY)...

SCATTERED THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS THE SOUTHERN
PARTS OF CENTRAL KENTUCKY THIS AFTERNOON. CUMULUS WAS DEVELOPING
OVER THE NORTHERN HALF OF THE FORECAST AREA...BUT AS OF 1830Z NO
THUNDERSTORMS HAD DEVELOPED.

MODELS BRING A SHORT WAVE SOUTHEAST FROM IOWA INTO THE LOWER OHIO
VALLEY THIS EVENING. WITH A FRONTAL BOUNDARY ALONG AND JUST NORTH OF
THE OHIO RIVER...EXPECT THUNDERSTORMS TO DEVELOP NEAR THE FRONT AS
THE SHORT WAVE DROPS SOUTH TONIGHT. POPS WILL INCREASE DURING THE
LATE AFTERNOON AND EVENING AHEAD OF THE SHORT WAVE ENERGY. A FEW OF
THESE STORMS COULD BECOME STRONG OR EVEN ISOLATED SEVERE.

ON WEDNESDAY...THE HEAT AND HUMIDITY SET IN ACROSS THE AREA.
TEMPERATURES AT 700 MB AND 500 MB WARM BUT THERE SHOULD STILL BE
ENOUGH INSTABILITY FOR SPOTTY SHOWERS...ESPECIALLY ACROSS THE NORTH
NEARER TO THE OUTLOOK AREA FOR SEVERE THUNDERSTORMS.

WILL STAY CLOSE GENERALLY CLOSE TO GFS TEMPERATURE GUIDANCE.

SCHOLZ

LONG TERM (WEDNESDAY NIGHT-TUESDAY)...

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...

GENERALLY THROUGH THIS PERIOD...WEATHER WILL BE GOVERNED BY UPPER
LEVEL S/W PASSING THROUGH IN THE MEAN FLOW.  DIURNALLY DRIVEN
CONVECTION IS A GOOD BET EACH AFTERNOON AND INTO THE EVENING HOURS.
TEMPERATURES WILL CONTINUE TO RUN ABOVE AVERAGE WITH UPPER 80S AND
LOWER 90S EXPECTED OVER MUCH OF THE REGION.  COMBINING THIS WITH
DEW POINTS IN THE UPPER 60S TO NEAR 70...AFTERNOON HEAT INDEX
READINGS IN THE 95 TO 100 DEGREE RANGE.  06Z AND 12Z GFS RUNS SHOW
SLOW MOVING FRONTAL BOUNDARY PUSHING INTO THE REGION EARLY FRIDAY.
CURRENT FCST HANDLES THIS WELL AND WILL CONTINUE TO HIGHER POPS
THROUGH THIS PERIOD.

FRIDAY THROUGH TUESDAY...

SFC FRONTAL BOUNDARY WILL BE THE FOCUS OF RENEWED CONVECTIVE
DEVELOPMENT FOR FRIDAY AND INTO SATURDAY.  SFC FRONT IS FORECAST TO
MOVE SLOWLY SOUTHWARD THROUGH THE REGION AND THEN ACTUALLY MAY BEGIN
TO STALL A BIT ACROSS TO OUR SOUTHEAST THROUGH MONDAY AFTERNOON.
FOR NOW WILL KEEP CHANCE POPS IN FOR SUNDAY AND WILL LEAVE
MONDAY/TUE DRY FOR NOW.  A BIT OF A COOL DOWN IS EXPECTED WITH THIS
FRONT WITH AFTERNOON HIGHS IN THE LOWER TO MID 80S ON SAT/SUN WITH
TEMPERATURES MODERATING ON MON/TUE BACK INTO THE MID AND UPPER 80S.

-MJ

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 20, 4:30 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT TUE JUN 20 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
530 PM EDT TUE JUN 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE EVENING HOURS. THE
BEST CHANCES FOR STORMS ARE SOUTHWEST OF A JASPER TO FORT KNOX TO
RICHMOND LINE WHERE THE HIGHEST VALUES OF INSTABILITY AND MOISTURE
EXIST...THOUGH SOME ISOLATED CELLS CANNOT BE RULED OUT ELSEWHERE.

ANY STORMS THIS EVENING ARE CAPABLE OF PRODUCING HEAVY RAIN...
FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...AND SMALL HAIL. THERE
IS A RISK OF AN ISOLATED SEVERE STORM...WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. LOCALIZED HEAVY RAINFALL AND MINOR
FLOODING IS POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE
ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED WEDNESDAY AND THURSDAY. WITH HIGH TEMPERATURES EXPECTED TO
TOP OUT AROUND 90...COMBINED WITH HIGH DEWPOINTS...HEAT INDEX
READINGS WILL LIKELY REACH IN THE 94 TO 99 DEGREE RANGE DURING THE
AFTERNOON.

A FRONTAL SYSTEM WILL MOVE INTO THE AREA FRIDAY AND SATURDAY
BRINGING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA.
THE MOST WIDESPREAD STORMS SHOULD BE NEAR THE OHIO RIVER AND ACROSS
SOUTHERN INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT ANY INSTANCES
OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL OUR SPOTTER PHONE LINE...OR USE THE E-SPOTTER
SYSTEM ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE.

CS

In the hours before

Local storm report, Jun 20, 6:48 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 PM EDT TUE JUN 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             FERDINAND               38.23N 86.86W
06/20/2006  E0.25 INCH       DUBOIS             IN   LAW ENFORCEMENT

&&

SZAPPANOS
Special weather statement, Jun 20, 7:23 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT TUE JUN 20 2006

INZ089-210100-
PERRY-
723 PM CDT TUE JUN 20 2006

...STRONG STORM MOVING INTO PERRY COUNTY...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF SANTA CLAUS...OR 19 MILES
NORTHEAST OF ROCKPORT...AND MOVING SOUTH AT 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR CANNELTON BY 740 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

CS
Special weather statement, Jun 20, 7:51 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
851 PM EDT TUE JUN 20 2006

INZ089-KYZ023-210115-
HANCOCK-PERRY-
751 PM CDT TUE JUN 20 2006

...STRONG STORM MOVING SOUTH ACROSS SOUTHERN PERRY COUNTY...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF TELL CITY...OR 19 MILES EAST OF
ROCKPORT...AND MOVING SOUTH AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR TELL CITY BY 800 PM CDT.
  NEAR HAWESVILLE BY 810 PM CDT.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING
WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS
STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE
ROADWAY.

JSD
Local storm report, Jun 20, 8:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
941 PM EDT TUE JUN 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     LEWISPORT               37.93N 86.90W
06/20/2006                   HANCOCK            KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE CITY.

&&

SZAPPANOS
Special weather statement, Jun 20, 8:47 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
947 PM EDT TUE JUN 20 2006

KYZ026-210215-
OHIO-
847 PM CDT TUE JUN 20 2006

...STRONG STORM MOVING SOUTH TOWARD NORTHERN BRECKENRIDGE COUNTY AND
THE TOWN OF DEANEFIELD...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITESVILLE...OR 17 MILES EAST OF
OWENSBORO...AND MOVING SOUTH AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Local storm report, Jun 20, 8:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
950 PM EDT TUE JUN 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     FLOOD            LEWISPORT               37.93N 86.90W
06/20/2006                   HANCOCK            KY   LAW ENFORCEMENT

            SAND HILL ROAD AND U.S.HIGHWAY 60 CLOSED BECAUSE OF HIGH
            WATER.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningLMKGreen, Hancock31 days
Jun 20, 8:54 PM CDTSevere Thunderstorm WarningLMKNelson, Ohio, Spencer31 days
Jun 20, 9:55 PM CDTSevere Thunderstorm WarningLMKMarion, Ohio, Taylor31 days
Jun 20, 10:15 PM CDTSevere Thunderstorm WarningLMKAnderson, Butler, Washington31 days

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.